# SDR SWAA2022080426737

- Difficulty date: July 7, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS312 TO BS328 AT RBL31 FWD GALLEY AND LAV 2022-355187 / [01] REPLACED WEB - INTERCOSTAL ON FLOOR STRUCTURE LOCATED BS312 TO BS328 AT RBL31 FWD GALLEY AND LAV. I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400; SHEET 39; REV. -. ?SEE INDIVIDUAL SINGS-OFF BELOW?.;[02] CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL ON FLOOR STRUCTURE LOCATED BS312 TO BS328 AT RBL31 FWD GALLEY AND LAV. I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400; SHEET 39; REV. -. ?SEE INDIVIDUAL SING -OFF BELOW?.;[03] INTERCOSTAL ON FLOOR STRUCTURE LOCATED BS312 TO BS328 AT RBL31 FWD GALLEY AND LAV. I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400; SHEET 39; REV. -.  ?SEE INDIVIDUAL SING -OFF BELOW?. RII  CORRECTIVE ACTION:
